# SDR DXTA2024112001174

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N774QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20554
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS6305U7
- Condition: Damaged
- Location: Door Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STAIR GAS STRUT: LEFT SIDE ENTRANCE STAIR FORWARD STRUT HAS SHEARED OFF AT THE TOP HINGE POINT ARRIVED AT AC. CONFIRMED DISCREPANCY. PREPPED AC FOR MAINTENANCE. REMOVED SHEARED BOLT AS REQUIRED. INSPECTED FUSELAGE TELESCOPING STRUT, FUSELAGE ANCHOR POINT AND MED ANCHOR POINT. NO DEFECTS NOTED. WAITED FOR REPLACEMENT PARTS TO ARRIVE. ACCOMPLISHED INCOMING PART CHECK, PART CHECK GOOD. ARRIVED AT AC. INSTALLED NEW BOLT P/N NAS6305U7 IAW CL-350 AMM 52-11-41. PERFORMED AND FOUND OPERATIONAL TEST SATISFACTORY. CLOSED AND SECURED AC. 18NOV2024
